# SDR AALA992254

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896AA
- Make and model: Boeing 727223
- Aircraft serial: 22012
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 27L CORRODED INSIDE STATION 720E PLUS 5 INCH THROUGH 720E PLUS 7 INCH.  REMOVED DAMAGED STRINGER 27L FROM STATION 720E PLUS 10 INCHES AND STATION 720F PLUS 10 INCH AND INSTALLED SPLICES AND FILLER PER SRM 53-10-3 PAGE 3.  (M)
